# SDR USAA2013071600002

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 50,415 hours, 21,158 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Part number: FE240004
- Part serial: 1190
- Condition: Low Pressure
- Location: R2 Door
- Part time: 50,415 hours, 21,158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED R2 DOOR EMERGENCY ACCUMULATOR PRESSURE LOW (800 PSI, 34 DEG C).  MX SERVICED R2 DOOR EMERGENCY ACCUMULATOR IAW AMM 52-10-00-614-001.  LEAK CHECKED GOOD.
